# SDR AALA200800935

- Difficulty date: April 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 51,333 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD TAIL COMPARTMENT CATWALK INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD TAIL COMPARTMENT CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
